# SDR 2016F00127

- Difficulty date: May 24, 2016
- Submitted: May 24, 2016
- Operation: General aviation
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLEET OPERATING WITHOUT DWG SPECIFIED CABIN FLOOR PANEL EDGE FILL, RESULTING IN TOXIC PHENOLIC FUMES THROUGHOUT CABIN IN RESULT OF FIRE CONDITION.
